# SDR CA070327006

- Difficulty date: March 23, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Aircraft time: 5,193 hours
- Engine: Lyc IO360C1C
- Propeller: Hartzl HCC3YR
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 10391584
- Condition: Unserviceable
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: 103493051
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: D

## Discrepancy

(CAN) DISTURBER BLOCK CENTER BUSHING WAS LOOSE IN THE PLASTIC MOLDING. (TC NR 20070327006)
